# SDR COMA0760142

- Difficulty date: February 5, 2007
- Submitted: February 7, 2007
- Operation: Air carrier
- Aircraft: N798CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7348
- Aircraft time: 18,790 hours, 15,885 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Trim Motor
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5524 -  EN ROUTE CMH-JFK RECEIVED A STAB AND MACH TRIM CAUTION MESSAGE, STAB TRIM FAILED TO RESET.  CREW DECLARED AN EMERGENCY AND RETURNED TO CMH.  FLIGHT LANDED WITHOUT INCIDENT.  PERFORMED STAB AND MACH TRIM RESET, OPERATIONAL CHECK SATISFACTORY.
